# SDR REXA2018020700099

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,250 hours, 24,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FOUND INOPERATIVE.  REPLACED AND CHARGED THE BATTERY PACKS IAW AMM 33-51-04.  OPS CHECKED GOOD IAW AMM 33-51-00.
